# SDR A6WA201442203

- Difficulty date: November 20, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,866 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601350125152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT OBLIQUE ANGLES CRACKED BETWEEN FS 621 & 625 NEAR STRINGER 14L & 14R.
